Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does one get mucus discharge and foul smell from the vagina after stopping Depo ?

I have been faithful to my male partner of 6yrs. I had been use Depo-Provera as contraception for the past 2+ years. My last injection was due March 28. I didn t start bleeding until this past week. I was as expected. Although it sometimes takes several months for one s body to regulate allowing a normal menstration cycle, it was much like my periods prior to my pregnancy . Today I noticed a slight odor and a mucusy discharge. I have only had two vaginal/ pelvic infections throughout my life. I am 27 and fear my partner has been unfaithful. I have never had an STD, and considering I don t have much experience with feminine infections, I don t know what to look for. Could it just be part of my body adjusting to no Depo, could I have a common infection, or could it be sexually transmitted?
Asked On : Tue, 7 Jun 2011
Answers:  2 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u should not think about ur husband's unfaithfulness as u have no symptoms of STD
just relax ,dont worry
odor and mucus discharge is physiological or due to some infection mostly fungus
it is common in women due to hormonal changes
just apply clotrimazole cream twice a over vagina
better to consult gynecologist
Answered: Tue, 7 Jun 2011
I find this answer helpful
General & Family Physician Dr. Preetesh Sahani's  Response
Well nothing to doubt your partener.It can happen any time.However hygiene you maintain it can still happen.Just maintain proper hygiene now.Be particular in changing your undergarments at least two in a can wait for a few days.Avoid intercourse now.If it continues then you can very well take opinion of a gyanecologist.
Answered: Tue, 7 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor